Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A boundary maximum principle for degenerate elliptic-parabolic inequalities, for characteristic boundary points


Author: Sally Ellene Myers
Journal: Bull. Amer. Math. Soc. 80 (1974), 527-530
MSC (1970): Primary 35J25, 35J70, 35K20
DOI: https://doi.org/10.1090/S0002-9904-1974-13480-4
MathSciNet review: 0336070
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J.-M. Bony, Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier (Grenoble) 19 (1969), fasc. 1, 277-304. MR 41 #7486. MR 262881
  • 2. A. Friedman, Remarks on the maximum principle for parabolic equations and its applications, Pacific J. Math. 8 (1958), 201-211. MR 21 #1444. MR 102655
  • 3. C. D. Hill, A sharp maximum principle for degenerate elliptic-parabolic equations, Indiana Univ. Math. J. 20 (1970/71), 213-229. MR 44 #4382. MR 287175
  • 4. R. M. Redheffer, The sharp maximum principle for nonlinear inequalities, Indiana Univ. Math. J. 21 (1971), 227-248. MR 422864

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J25, 35J70, 35K20

Retrieve articles in all journals with MSC (1970): 35J25, 35J70, 35K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13480-4

American Mathematical Society